# SDR SWAA2018011118991

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,470 hours, 16,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY INTERCOSTAL CRACKED BETWEEN BS 277 TO BS 294.5, LBL 11.16.  R&R INTERCOSTAL PER SRM.
